Skin discoloration & increase in varicose veins after surgery done a couple of years back - Indian 27 y/o. Suggestions? (photos)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Skin discoloration after vein treatment is an unfortunate side effect that is more likely to occur in patients with darker skin tones. This is most common after sclerotherapy injections. If the discoloration hasn't faded in several years, then it is not likely to do so now. Wearing sunscreen can prevent the areas from darkening even further. For new veins that are developing I recommend having another ultrasound to see if there are any remaining truncal veins that have reflux and require treatment. Also consider trying another medication such as glycerin for sclerotherapy ( if you haven't used this before). It may give you a better cosmetic result.
VenoLucent and VenoQuin
Some of the pictures are quite dramatic and I recommend that you use a product like VenaQuin FADE Cream or VenoLucent cream which is available in Hong Kong, Singapore, Shanghai and Tokyo.
H Karamanoukian MD FACS RVT RPVI RPhS
Post laser vein problems.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.